# SDR SIMA20140301001

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 23,551 hours, 20,028 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CHRONIC REPEAT DISCREPANCY E2 ANTI-ICE VLV FAIL ON EICAS WITH E2 ENG AIR INLET LIGHT CLOSED ENTIRE FLIGHT.  EMERGENCY DECLARED IAW LOG PAGE 35275881.  DEFERRED IAW MEL 30-11 AUTH 030061DM C M PROCEDURES COMPLIED WITH.  R & R ENG 2 ANTI-ICE SWITCH, PUSH BUTTON, IAW AMM 20-13-04.  PERFORMED OPERATIONS CHECK OF ENG THERMAL ANTI-ICING SYS, NO DEFECTS NOTED.  M PROCEDURE COMPLIED WITH MEL 30-11 RESTORED.
